# SDR AALA202501135549

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N322TH
- Make and model: Boeing 737823
- Aircraft serial: 68102
- Aircraft time: 4,750 hours, 1,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT EMERGENCY EXIT LIGHT COVER AND BULBS MISSING. REMOVED AND REPLACED EXIT LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
